| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.(b)(4).All pertinent information available to the manufacturer has been submitted.
Event or Problem Description
It was reported that zxt225 23.0 diopter intraocular lens was explanted from a male patient's left eye due to patient not being able to tolerate the glare.There was no incision enlargement, vitrectomy and no sutures were required.The lens was replaced with a pcb00 iol with a higher diopter size (25.0).No further information was provided.
Additional Manufacturer Narrative
In the initial mdr, implant date reported as (b)(6) 1917; however, the correct date is (b)(6) 2017.Additionally, it was reported that there was no patient injury.The following section has been updated/corrected accordingly.If implanted; give date: (b)(6) 2017.Device available for evaluation?: yes, returned to manufacturer on 07/31/2017.Device returned to manufacturer?: yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye showed the product is cut in half most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.The customer's reported event could not be confirmed.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.